# SDR UPS09554275

- Difficulty date: January 5, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200345
- Part serial: 000153
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER SURFACE PANEL NR113N2402.  DENT MEASURES 1.250 INCHES IN DIA. X  .060 INCH DEEP WITH .250 INCH HOLE AT CENTER OF DENT.  AFTER CUTOUT OF DAMAGE RESULTS IN 1.5 INCHES DIA. CORE CUTOUT OF 1.5 DIA INCHES.  REPAIRED IAW EO B757-5750-31769-B AND SRM 57-53-01-2R REPAIR 1 AND REPAIR 2.
